# SDR 98ZZZM441

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 37771641
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 54,700 hours
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

DURING CRUISE MASTER FIRE WARNING LIGHT CAME ON.  VERIFIED NR 2 ENGINE AT FAULT.  REDUCED POWER AND LIGHT WENT OUT.  TESTED FIRE WARNING SYSTEM WHICH WAS SATISFACTORY.  RESTORED POWER AND NO FURTHER INDICATION.  GROUND INSPECTION REVEALED LOW PRESS PNEUMATIC DUCT LOOSE.  TIGHTENED AND SECURED GLAND NUT.  RAN ENGINE FOR 20 MINUTES AND SYSTEM CHECKED NORMAL. RETURNED AIRCRAFT TO SERVICE.  (M)
